# SDR SWAA2023121322014

- Difficulty date: November 16, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT; AFT FRAME UPPER CORNER; PANEL PLATE HAS ELONGATED FASTENER HOLE.<[01] ACCOMPLISHED EA 23-153-03457 INSTRUCTIONS FOR ELONGATED HOLES AT AFT CARGO COMPARTMENT DOOR CUTOUT;[02] VERIFIED EA 23-153-03457 ACCOMPLISHED
